Do You Need Hormone Therapy For Ovarian Cysts?
Hello, I am 21 years old. unmarried and have ovarian cyst measuring 7.6 cm is suspected to be a brown cyst. I decided to do surgery, the doctor suggested hormone therapy first. is this hormone therapy necessary? because I had some weight gain after the first injection. and will this operation affect my fertility in the future? thank you
Good afternoon, thank you for asking at HealthReplies.com. Ovarian cysts are fluid-filled sacs located on the ovaries or ovaries. Every human being has two ovaries, one on the right and one on the left. The ovaries are useful in producing female hormones and producing eggs during pregnancy.
There are many types of cysts, including a functional cyst consisting of luteum cysts and follicular cysts and appear as part of the menstrual cycle. These cysts go away on their own, don't cause symptoms, and don't always require treatment. Apart from functional cysts, there are also dermoid cysts, adenoma cysts, and endometriomas.
Regarding your question, one of the ways to handle this condition involves hormone therapy. The goal is to prevent the cyst from getting bigger or bigger, because these cysts are often associated with hormones. With hormone therapy, it is not impossible for the cyst to be reduced in size, thus facilitating surgical procedures and minimizing complications.
Unfortunately, because hormones have many effects on a woman's body, one of the side effects is weight gain. Not only hormone therapy, even women who use hormonal birth control such as pills or injections have the potential to gain weight. Conversely, in women who are overweight or obese, it will affect the body's hormone levels which lead to irregular menstruation, as one example.
Then for the effect of surgery on fertility, this will depend again on the type of operation, the location of the cyst, its size, number, and so on. If your operation involves removing one or two ovaries, fertility will be affected. But if not, then no problem. For this matter, we suggest that you ask the doctor who treats you directly so that there are no misunderstandings. So, hopefully it answers your question.
dr. Amadeo D. Basfiansa